Article

Proceedings of the Indian Academy of Sciences - Mathematical Sciences

, Volume 111, Issue 4, pp 465-470

First online:

A variational principle for vector equilibrium problems

  • K. R. KazmiAffiliated withDepartment of Mathematics, Aligarh Muslim University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

A variational principle is described and analysed for the solutions of vector equilibrium problems.

Keywords

Vector equlibrium problem variational principle P-convexity P - ψ-monotonicity